Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Blake_2010

Accutane Redness

Recommended Posts

I'm currently a little over half way through my third month on Accutane. The number of break outs I get has dropped a ton, but I still have crazy facial redness. When can I expect it to subside and/or what can I do to help it?

Link to comment
Share on other sites

I'm currently a little over half way through my third month on Accutane. The number of break outs I get has dropped a ton, but I still have crazy facial redness. When can I expect it to subside and/or what can I do to help it?

Unfortunately there isn't a whole lot you can do to help it while you on Accutane. I think cutting back on harsh cleansers and such would help. I used only lever 2000 with vasaline to cleanse and then natural shea butter to moisturize and it helped... The redness wil go away when you get off accutane.

Link to comment
Share on other sites

The redness wil go away when you get off accutane.

Just to clarify, it will go away like 4-6 months after accutane. A very small minority of people have permanent redness after accutane, but for MOST people it still takes about half a year to go away.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×